Chemists Own Osteo Relief Paracetamol - 96 Tablets
Chemists Own Osteo Relief Paracetamol Tablets 96 S3 for effective relief from persistent pain associated with Osteoarthritis.
Max 1 Items
Chemists Own Osteo Relief Paracetamol Tablets 96 S3 Effective relief from persistent pain associated with Osteoarthritis.
- Product Type
- Active Ingredients
- Paracetamol 665mg
- Do not use this product: More frequently than 6 hour intervals, with other products containing paracetamol, unless advised to do so by a doctor or pharmacist, for children under 12 years of age, if any any of the blister seals are damaged or broken, if the product has reached its expiry date
- Keep to the recommended dose. Adults and children 12 years and over: take 2 tablets every 6 to 8 hours as necessary. Maximum 6 tablets in 24 hours. How to take: - Swallow tablet whole with water - Do not crush or chew the tablet - Space doses equally throughout the day - Can be taken with or without food
- Storage & Disposal
- Store below 25C.